Journal article icon

Journal article

The Influence of Receptor-Mediated Interactions on Reaction-Diffusion Mechanisms of Cellular Self-organisation

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
Bulletin of Mathematical Biology
Pages:
1-23
Publication date:
2011
EISSN:
1522-9602
ISSN:
0092-8240
URN:
uuid:75cfb0b5-a704-423e-9a5d-9cb0970fb911
Source identifiers:
206318
Local pid:
pubs:206318

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP